# SDR AUS20030983

- Difficulty date: May 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172E
- Engine: Cont O300B
- Propeller: Mcauly 1A170DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SA10204
- Condition: Sticking
- Location: Engine
- Part time: 5,379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE EXHAUST VALVE STUCK OPEN. TWO OTHER VALVES ALSO STICKING.DURING RECTIFICATION FOR THE STICKING VALVES IT WAS NOTICED THAT THE CARBURETTOR BUTTERFLY SHAFT TO BUSHING FITTING SEEMED EXCESSIVE (EXCESSIVE END FLOAT AND AXIAL WEAR).
